Alert archive / Michigan / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Marquette, MI
NWS Marquette, MI issued this red flag warning at May 22, 2016, 2:45 PM EDT for 13 counties in Michigan. It took effect at May 23, 2016, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 22, 2016, 2:45 PM EDT (18:45 UTC)
- In effect from
- May 23, 2016, 10:00 AM EDT
- Expired
- May 23, 2016, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Keweenaw County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 21 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
995 WWUS83 KMQT 221845 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 245 PM EDT SUN MAY 22 2016 ...RED FLAG WARNING MONDAY FOR UPPER MICHIGAN... .A COLD FRONT APPROACHING THE AREA LATE MONDAY WILL LEAD TO VERY WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY. AVOID BURNING INTO MONDAY IF AT ALL POSSIBLE. MIZ001>015-084-085-231000- /O.UPG.KMQT.FW.A.0002.160523T1400Z-160524T0000Z/ /O.NEW.KMQT.FW.W.0003.160523T1400Z-160524T0000Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 245 PM EDT SUN MAY 22 2016 /145 PM CDT SUN MAY 22 2016/ ...RED FLAG WARNING IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF UPPER MICHIGAN... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 07
3 follow-up statements
416 WWUS83 KMQT 230830 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 430 AM EDT MON MAY 23 2016 ...RED FLAG WARNING TODAY FOR UPPER MICHIGAN... .A COLD FRONT APPROACHING THE AREA LATE TODAY WILL LEAD TO VERY WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN. THEREFORE A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY. AVOID BURNING TODAY IF AT ALL POSSIBLE. MIZ001>015-084-085-231700- /O.CON.KMQT.FW.W.0003.160523T1400Z-160524T0000Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 430 AM EDT MON MAY 23 2016 /330 AM CDT MON MAY 23 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF UPPER MICHIGAN... * AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS... CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
563 WWUS83 KMQT 231458 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1058 AM EDT MON MAY 23 2016 ...RED FLAG WARNING CONTINUES INTO THIS EVENING FOR UPPER MICHIGAN... .A COLD FRONT APPROACHING THE AREA THIS EVENING WILL LEAD TO VERY WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN. THEREFORE A RED FLAG WARNING REMAINS IN EFFECT INTO THIS EVENING. AVOID BURNING IF AT ALL POSSIBLE. MIZ001>015-084-085-232300- /O.CON.KMQT.FW.W.0003.000000T0000Z-160524T0000Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 1058 AM EDT MON MAY 23 2016 /958 AM CDT MON MAY 23 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF UPPER MICHIGAN... * AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS... CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 07
873 WWUS83 KMQT 231853 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 253 PM EDT MON MAY 23 2016 ...RED FLAG WARNING CONTINUES INTO THIS EVENING FOR UPPER MICHIGAN... .A COLD FRONT APPROACHING THE AREA THIS EVENING WILL CONTINUE VERY WARM AND BREEZY CONDITIONS ACROSS MUCH OF UPPER MICHIGAN. THIS WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER UPPER MICHIGAN. THEREFORE A RED FLAG WARNING REMAINS IN EFFECT INTO THIS EVENING. AVOID BURNING UNTIL A LATER DATE. MIZ001>015-084-085-240000- /O.CON.KMQT.FW.W.0003.000000T0000Z-160524T0000Z/ KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- CHIPPEWA-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-MACKINAC-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 253 PM EDT MON MAY 23 2016 /153 PM CDT MON MAY 23 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF UPPER MICHIGAN... * AFFECTED AREA...ALL FIRE WEATHER ZONES FOR UPPER MICHIGAN. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S TO MID 80S...WARMEST WEST HALF. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS... CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 07
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at May 22, 1:24 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 22, 1:24 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
124 PM EDT SUN MAY 22 2016
.SHORT TERM...(Today and tonight)
Issued at 452 AM EDT SUN MAY 22 2016
WV imagery and RAP analysis indicated an amplified pattern with a
mid/upper level trough over the western CONUS, a ridge from the
southern plains to MN and northwest Ontario, and a trough over the
east. At the surface, a ridge extended from James Bay into the
northern Great Lakes.
Today, Expect mostly sunny skies as the mid level ridge builds into
Upper Michigan. With the surface ridge sliding to the southeast,
light southerly winds will develop. However, the gradient will be
weak enough for prominent lake breezes to develop. Sunshine and
mixing through 850 mb temps from 10C-15C (east to west) will support
highs from the low to mid 80s inland west to the mid 70s east while
temps in the 60s will prevail near the Great Lakes. Minimum RH
values will also fall off into the 20 to 25 percent range inland,
again near the low end of guidance, keeping the fire danger very
high even though the winds are relatively light at 10 mph or less.
Tonight, south winds will increase over the north and west keeping
min temps in the 50s over the west and north central but in the mid
40s over the southeast where radiational cooling is more favorable.
.LONG TERM...(Monday through Saturday)
Issued at 348 AM EDT SUN MAY 22 2016
...CRITICAL FIRE WEATHER CONDITIONS REMAIN ON TRACK FOR MONDAY...
Primary concern is with critical fire weather conditions on Mon and
convection (possibly on the stronger side, but not severe) moving in
late Mon into Mon night.
Really focused in on temps, dew points and winds for Mon. Did not
make many changes to the going wind forecast as multi-model blend
matched up well. Have winds of 10-20kts gusting to 20-30kts
(strongest west, weakest east). Increased temps to better match up
with the bias correct Regional GEM, which has been verifying the
best with max temps over the last week, then increased those temps
another degree since official forecast bias has been on the order of
-3 degrees for the last week and models are struggling to capture
the max temps. Have max temps in the 70s east half, and in the 80-87
degree range west half. Models have also be really struggling with
dew points, but the bias corrected Regional GEM and the bias
corrected ECMWF MOS have been performing best, so put a lot of
weight into those. Min dew points are forecast to be lowest at
around 38-40% over the E and around 40-44% over the W. Resulting min
RH values are 20-30% over all areas away from immediate Lake
Michigan moderation, lowest at 20-25% over most of the W half. Will
continue the Fire Weather Watch and let the next shift or two make
the assumed headline upgrade.
Most precip will stay west through 00Z Tue, with showers and
thunderstorms moving into the west and becoming more scattered as
they head E. Eastern Upper MI will probably stay dry until around
sunrise Tuesday morning. Looks like most areas will see precip Mon
night into Tuesday morning as the front moves in, but no guarantees
of a lot of precip. Some storms could be stronger as up to 1,000
J/kg of CAPE may develop with moderate shear. Given models being too
moist lately, guessing they will continue to be until we get farther
along into green up or have significant precip. Therefore, CAPE
values from models are probably too high. No severe weather expected.
The front settles through the area on Tue, which when combined with
lake breeze boundaries, should see scattered showers and
thunderstorms. Depending on buildup of sfc heating and CAPE Tue
afternoon, there could be some stronger storms over mainly south
central Upper MI. Have high temps up to around 80F over the interior
W on Tue.
POPs are in the forecast each day as several upper waves may move
through. Left consensus guidance in the forecast for the extended
given more limited predictability and focus in the shorter term.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 124 PM EDT SUN MAY 22 2016
With dry high pressure dominating this fcst period, expect VFR
conditions at all the TAF sites. Light winds will become steady out
of the SSW this evening as the pressure gradient begins to tighten
on the western flank of the departing surface high pressure ridge.
Expect LLWS at IWD in the early morning hours on Monday.
&&
.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 452 AM EDT SUN MAY 22 2016
High pressure over the Upper Great Lakes will keep winds under 15
knots through this afternoon. Southerly winds of up to 25 knots are
then expected tonight through Monday night as a low pressure trough
approaches from the west. The trough will stall over the Upper Great
Lakes Tuesday through Thursday, bringing winds generally under 15
knots.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
Fire Weather Watch from Monday morning through Monday evening
for MIZ001>015-084-085.
Lake Superior...
None.
Lake Michigan...
None.
&&
SHORT TERM...JLB
LONG TERM...Titus
AVIATION...07
MARINE...JLBHazardous weather outlook, May 22, 4:26 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 426 AM EDT SUN MAY 22 2016 MIZ001>007-009>014-084-085-230830- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 426 AM EDT SUN MAY 22 2016 /326 AM CDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WARM AND DRY CONDITIONS WILL LEAD TO ELEVATED WILDFIRE POTENTIAL TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WARM...DRY AND WINDY CONDITIONS WILL LEAD TO ELEVATED WILDFIRE POTENTIAL MONDAY. SEE THE LATEST FIRE WEATHER MESSAGE FOR FURTHER DETAILS. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-230830- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 426 AM EDT SUN MAY 22 2016 /326 AM CDT SUN MAY 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER WESTERN LAKE SUPERIOR MONDAY AFTERNOON AND MONDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF LAKE SUPERIOR AT TIMES TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-230830- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 426 AM EDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. TITUS
Nearby
Red Flag Warnings in Michigan, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.